Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads
Full metadata record
Files in This Item:
There are no files associated with this item.
DC FieldValueLanguage
dc.contributor.authorBak, JGko
dc.contributor.authorLee, Jko
dc.contributor.authorLee, Sko
dc.date.available2016-04-01T01:35:05Z-
dc.date.created2009-08-24-
dc.date.issued2007-01-
dc.identifier.citationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.334, no.2, pp.1232 - 1245-
dc.identifier.issn0022-247X-
dc.identifier.other2007-OAK-0000007044-
dc.identifier.urihttp://oasis.postech.ac.kr/handle/2014.oak/23257-
dc.description.statementofresponsibilityX-
dc.languageEnglish-
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE-
dc.subjectFourier restriction theorem-
dc.subjectoscillatory integral operator-
dc.subjectamalgam space-
dc.subjectweighted norm inequality-
dc.subjectFOURIER RESTRICTION-
dc.subjectDEGENERATE CURVES-
dc.subjectHARMONIC-ANALYSIS-
dc.subjectTRANSFORM-
dc.subjectAMALGAMS-
dc.subjectLP-
dc.subjectLQ-
dc.titleWeighted restriction theorems for space curves-
dc.typeArticle-
dc.contributor.college수학과-
dc.identifier.doi10.1016/J.JMAA.2007.-
dc.author.googleBak, JG-
dc.author.googleLee, J-
dc.author.googleLee, S-
dc.relation.volume334-
dc.relation.issue2-
dc.relation.startpage1232-
dc.relation.lastpage1245-
dc.contributor.id10074811-
dc.publisher.locationUS-
dc.relation.journalJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS-
dc.relation.indexSCI급, SCOPUS 등재논문-
dc.relation.sciSCI-
dc.collections.nameJournal Papers-
dc.type.rimsART-
dc.contributor.localauthorBak, JG-
dc.contributor.nonIdAuthorLee, J-
dc.contributor.nonIdAuthorLee, S-
dc.identifier.wosid000248319600036-
dc.date.tcdate2018-03-23-
dc.citation.endPage1245-
dc.citation.number2-
dc.citation.startPage1232-
dc.citation.titleJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS-
dc.citation.volume334-
dc.identifier.scopusid2-S2.0-34250639119-
dc.description.journalClass1-

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 BAK, JONG GUK
Dept of Mathematics
Read more

Views & Downloads

Browse